# SDR AALA202212203596

- Difficulty date: October 28, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480011204
- Condition: Corroded
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION EXTERNAL SKIN BETWEEN FR 69 AND FR 70, BETWEEN S2L AND S2R. MAINTENANCE REPAIRED SKIN PANEL PER EA 340258.
